

Special Event Advisory Committee Meeting Agenda

Date: Wednesday, February 15, 2017

Place: Park City Library – Community Room, third floor

Time: 12:00 p.m. to 2:00 p.m. (meeting estimated to run until 2:15 p.m.)

In attendance:

Absent:

Meeting Facilitator: Jason Glidden Meeting Minutes: Tommy Youngblood

Next Meeting: Wednesday, March 15, 2017 – confirm quorum

Meeting Called to Order (estimated time – 12:00 p.m.)

Motion to Call Meeting to Order:

Time:

Topic #1: Staff and Committee Introductions (12:10 p.m.)

Topic #2: Approval of Minutes from November 16, 2016 Meeting

Changes:

Motion to Approve:

(Approval of minutes should come from those members who attended the November meeting)

Topic #3: **Public Comment**: (Any items not included on agenda). **Notes:** Remind anyone giving Public Comment to please sign in.

Notes: Remind anyone giving Fuone Comment to please sign in.

Topic #4: Special Events Permitting Process, 2017 Event Calendar Preview & Department Project

Preview (12:30 p.m.)

Person: Jason Glidden & Jenny Diersen

Purpose: Review of SE Permitting Process, 2017 Event Calendar and Department Projects.

Action Requested: SEAC should review the attachments prior to the meeting. SEAC may give comment or

question regarding processes and plans as Special Events heads into 2017 year.

Allocated Time: 10 minutes

Notes:

Topic #5: SEAC Role & Purpose, Review DRAFT policies, Fee Reduction Changes, Chair & Vice Chair

Nominations (12:40 p.m.)

Person: Jenny Diersen

Purpose: Review SEAC DRAFT Policies and receive comments and edits from SEAC.

Action Requested: SEAC will make recommendations to the Committee regarding Policies, Fee Reduction changes and open Nominations for Chair and Vice Chair positions. A vote to recommend approval of SEAC

Policies & Co-Chairs will take place at the March15 meeting. Fee Reduction Policy changes will be recommended in this meeting, for City Council Work Session currently scheduled on March 9th.

Allocated Time: 30 minutes

Notes:

Topic #6: Event Debrief (1:10 p.m.)

Purpose: Discuss event debrief for events with regards to challenges and successes from a community

perspective.

Allocated Time: 60 minutes

Notes: Major events to be discussed are listed below. Comments about events that are not listed below should

be made during Public Comment at the beginning of the meeting.

6A: Sundance Film Festival (1:10 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event from a

community perspective.

Person: Jenny Diersen & Jason Glidden

Allocated Time: 30 minutes **Questions for Committee:**

What do you think is working? What do you like and why?

What isn't working, where and how can the event improve? What don't you like and why?

What feedback have you heard from community members? How many people are giving you this feedback and how are the comments coming to you or being solicited?

Action: SEAC will make a summary recommendation regarding Sundance from a Community perspective.

Notes: Item will be opened for public comment.

6B: Triple Crown (1:40 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event from a

community perspective.

Person: Jenny Diersen & Jason Glidden

Allocated Time: 30 minutes **Questions for Committee:**

What do you think is working? What do you like and why?

What isn't working, where and how can the event improve? What don't you like and why?

What feedback have you heard from community members? How many people are giving you this feedback and how are the comments coming to you or being solicited?

Action: SEAC will make a summary recommendation regarding Sundance from a Community perspective.

Notes: Item will be opened for public comment.

Topic #7: Recap Recommendations (2:10 p.m.)

Purpose: Summarize recommendations made during the meeting.

Person: Jenny Diersen **Allocated Time:** 5 minutes

Notes:

Meeting Adjourned (estimated time 2:15 p.m.)

Upcoming Meetings/Reminders

• Next meeting is scheduled on Wednesday, March15 at noon.

- o Items to be discussed in March will include Deer Valley World Cup Debrief , Fee Reduction Policy Follow Up & Event Threshold/Prioritization
- City Council Sundance Debrief currently scheduled, Thursday, March 9th time TBD.
- City Council Fee Reduction Update Work Session currently scheduled, Thursday, March 9th time TBD

Attachments:

- November DRAFT SEAC Minutes
- Special Event Permitting Process Flow Chart & Project List
- 2017 City Special Event Calendar DRAFT
- SEAC Role Clarity Flow Chart
- DRAFT SEAC Policies